# SDR UPS96220442

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Bracket
- Condition: Corroded
- Location: Bs 745
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION AT EXPANSION LINK LBL 7 BS 745 WL 165 ON DELTA BEAM BOX.  REMOVED AND REPLACED EXPANSION LINK FORK ASSM, BULKHEAD BRACKET AND BUSHING IAW SRM 51-30-2.
